# SDR F3LA200200004

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION CORROSION AROUND RIVET HEAD AT STR 16-R, STA 797, ON ANGLE TO WEB ATTACHMENT.  FABRICATED REPLACEMENT ANGLE AND INSTALLED REPAIR PER SRM 51-10-2, 51-30-2 AND SOPM 20-41-2.
